# SDR U2RA2021101100062

- Difficulty date: July 28, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,053 hours, 16,137 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: UNK
- Part serial: NONE
- Condition: Gouged
- Location: Zone 600
- Component: Support Fitting, Boeing
- Component part number: 65B1159224
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE #5 T/E FLAP TRACK, FOUND FWD. MOUNT FITTING BOLT HOLE INNER BUSHINGS GOUGED. 
ACCOMPLISHED MAJOR REPAIR OF THE R/H WING #5 FLAP TRACK SUPPORT FITTING P/N 65B 11592-24 GOUGE AT WSTA 487.0 IAW VT-SAA EA 747-5751-56-A9245 REV. I/R. 8110-3 APPROVED BY ROBERT M. MANASHI DERT-710167-SW DATED 07/28/2021. VT-SAA NRC B000527.
